# SDR AUS20020513

- Difficulty date: May 30, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Boeing 747338
- Engine: Rroyce RB211*
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 279202
- Condition: Faulty
- Location: Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) APU BATTERY CHARGER FAULTY.
